# SDR SWIA202156271

- Difficulty date: January 9, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON INTERCOSTAL AT STRG21L BETWEEN FS319-FS333.00   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CORRODED INTERCOSTAL/BACK-UP SILL ON STGR21L BETWEEN FS310.00 AND FS333.00 WITH NEW SERVICEABLE PART (P/N SH670-31822-1) WIT NEW HARDWARE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
